The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1982, volume: 40, number: 2-3

  1. A. Baartmans, Mohan S. Shrikhande
    Designs with no three mutually disjoint blocks. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:129-139 [Journal]
  2. Imre Bárány
    A generalization of carathéodory's theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:141-152 [Journal]
  3. Thien Tran Cong, Masako Sato
    One-dimensional random walk with unequal step lengths restricted by an absorbing barrier. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:153-162 [Journal]
  4. Raul Cordovil
    Sur un theoreme de separation des matroïdes orientes de rang trois. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:163-169 [Journal]
  5. Paul H. Edelman
    Multichains, non-crossing partitions and trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:171-179 [Journal]
  6. Peter C. Fishburn
    Aspects of semiorders within interval orders. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:181-191 [Journal]
  7. Egbert Harzheim
    Combinatorial theorems on contractive mappings in power sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:193-201 [Journal]
  8. F. Hering, R. C. Read, G. C. Shephard
    The enumeration of stack polytopes and simplical clusters. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:203-217 [Journal]
  9. P. D. Johnson
    Coloring abelian groups. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:219-223 [Journal]
  10. R. Kemp
    On the number of words in the language {w in sigma* | W = wR}2. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:225-234 [Journal]
  11. Zevi Miller
    Extremal regular graphs for the achromatic number. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:235-253 [Journal]
  12. Aeryung Moon
    An embedding theorem for affine resolvable designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:255-259 [Journal]
  13. Cees Roos, Cornelis de Vroedt
    Upper bounds for A(n, 4) and A(n, 6) derived from Delsarte's linear programming bound. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:261-276 [Journal]
  14. Nicolae Tandareanu
    On generalized Boolean functions II. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:277-284 [Journal]
  15. Douglas B. West
    A class of solutions to the gossip problem, part III. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:285-310 [Journal]
  16. W. O. J. Moser
    A generalization of Riordan's formula for 3xn latin rectangles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:311-313 [Journal]
  17. Wenceslas Fernandez de la Vega
    Sur la cardinalite maximum des couplages d'hypergraphes aleatoires uniformes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:315-318 [Journal]
  18. P. N. Walton, D. J. A. Welsh
    Tangential 1-blocks over GF(3). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1982, v:40, n:2-3, pp:319-320 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002